Congruences between modular forms and lowering the level mod n
Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 1, pp. 109-118.

In this article we study the behavior of inertia groups for modular Galois mod n representations and in some cases we give a generalization of Ribet’s lowering the level result (cf. [9]).

Dans cet article, nous étudions le comportement des groupes d’inertie pour des représentations galoisiennes modulaires mod n et dans quelques cas on démontre une généralisation du resultat de descente de niveau de Ribet (cf. [9]).

Published online:
DOI: 10.5802/jtnb.660
Luis Dieulefait 1; Xavier Taixés i Ventosa 2

1 Dept. d’Àlgebra i Geometria, Universitat de Barcelona Gran Via de les Corts Catalanes 585 08007 - Barcelona, Catalonia, Spain
2 Institut für Experimentelle Mathematik, Universität Duisburg-Essen Ellernstraße 29 45326 Essen, Germany
@article{JTNB_2009__21_1_109_0,
     author = {Luis Dieulefait and Xavier Taix\'es i Ventosa},
     title = {Congruences between modular forms and lowering the level mod $\ell ^n$},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {109--118},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {1},
     year = {2009},
     doi = {10.5802/jtnb.660},
     zbl = {pre05620671},
     mrnumber = {2537706},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.660/}
}
TY  - JOUR
TI  - Congruences between modular forms and lowering the level mod $\ell ^n$
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2009
DA  - 2009///
SP  - 109
EP  - 118
VL  - 21
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.660/
UR  - https://zbmath.org/?q=an%3Apre05620671
UR  - https://www.ams.org/mathscinet-getitem?mr=2537706
UR  - https://doi.org/10.5802/jtnb.660
DO  - 10.5802/jtnb.660
LA  - en
ID  - JTNB_2009__21_1_109_0
ER  - 
%0 Journal Article
%T Congruences between modular forms and lowering the level mod $\ell ^n$
%J Journal de Théorie des Nombres de Bordeaux
%D 2009
%P 109-118
%V 21
%N 1
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.660
%R 10.5802/jtnb.660
%G en
%F JTNB_2009__21_1_109_0
Luis Dieulefait; Xavier Taixés i Ventosa. Congruences between modular forms and lowering the level mod $\ell ^n$. Journal de Théorie des Nombres de Bordeaux, Volume 21 (2009) no. 1, pp. 109-118. doi : 10.5802/jtnb.660. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.660/

[1] Henri Carayol, Sur les Représentations Galoisiennes modulo attachées aux formes modulaires. Duke mathematical journal 59, 3 (1989), 785–801. | MR: 1046750 | Zbl: 0703.11027

[2] Henri Darmon, Fred Diamond and Richard Taylor, Fermat’s Last Theorem. International Press, 1995. | MR: 1605752

[3] Ehud de Shalit, Hecke rings and universal deformation rings, in Modular Forms and Fermat’s Last Theorem. Springer, New York, 1997. | MR: 1638487 | Zbl: 1044.11578

[4] Fred Diamond, An extension of Wiles’ results, in Modular Forms and Fermat’s Last Theorem. Springer, New York, 1997. | MR: 1638490 | Zbl: 0917.11021

[5] Luis Dieulefait and Nuria Vila, Projective linear groups as Galois groups over via modular representations. J. Symbolic Comput. 30 (2000), 799–810. | MR: 1800679 | Zbl: 0999.12006

[6] Wieb Bosma, John Cannon and Catherine Playoust, The Magma algebra system I: The user language. Journal of Symbolic Computation 24, 3-4 (1997), 235–265. | MR: 1484478 | Zbl: 0898.68039

[7] Barry Mazur, An introduction to the deformation theory of Galois representations, in Modular Forms and Fermat’s Last Theorem. Tata Institute of Fundamental Research Studies in Mathematics, Springer, New York, 1997, 243–311. | MR: 1638481 | Zbl: 0901.11015

[8] Kenneth A. Ribet, On -adic representations attached to modular forms II. Glasgow Math. J. 27 (1985), 185–194. | MR: 819838 | Zbl: 0596.10027

[9] Kenneth A. Ribet, On Modular Representations of Gal(Q ¯/Q) arising from modular forms. Invent. Math. 100 (1990), 431–476. | MR: 1047143 | Zbl: 0773.11039

[10] Kenneth A. Ribet, Images of semistable Galois representations. Olga Taussky-Todd: in memoriam. Pacific J. Math. (1997), Special Issue, 277–297. | MR: 1610883 | Zbl: 0942.11032

[11] Xavier Taixés i Ventosa, Theoretical and algorithmic aspects of congruences between modular Galois representations. Ph.D. Thesis, Institut für Experimentelle Mathematik (Universität Duisburg-Essen) (2009).

Cited by Sources: